Bulletin of the Belgian Mathematical Society - Simon Stevin

Covers of {${\rm PG}(3,q)$} and of finite generalized quadrangles

Aart Blokhuis, Christine M. O'Keefe, Stanley E. Payne, Leo Storme, and Henny Wilbrink

Full-text: Open access

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 5, Number 2/3 (1998), 141-157.

Dates
First available in Project Euclid: 18 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1103408998

Digital Object Identifier
doi:10.36045/bbms/1103408998

Mathematical Reviews number (MathSciNet)
MR1630019

Zentralblatt MATH identifier
0919.05008

Subjects
Primary: 51E12: Generalized quadrangles, generalized polygons
Secondary: 51E14: Finite partial geometries (general), nets, partial spreads 51E21: Blocking sets, ovals, k-arcs 51E23: Spreads and packing problems

Keywords
Covers projective space generalized quadrangles

Citation

Blokhuis, Aart; O'Keefe, Christine M.; Payne, Stanley E.; Storme, Leo; Wilbrink, Henny. Covers of {${\rm PG}(3,q)$} and of finite generalized quadrangles. Bull. Belg. Math. Soc. Simon Stevin 5 (1998), no. 2/3, 141--157. doi:10.36045/bbms/1103408998. https://projecteuclid.org/euclid.bbms/1103408998


Export citation